A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition.

Darwish, A.A.

International Journal of Mathematics and Mathematical Sciences (1995)

  • Volume: 18, Issue: 1, page 133-140
  • ISSN: 0161-1712

How to cite

top

Darwish, A.A.. "A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition.." International Journal of Mathematics and Mathematical Sciences 18.1 (1995): 133-140. <http://eudml.org/doc/47254>.

@article{Darwish1995,
author = {Darwish, A.A.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {singular non-self-adjoint boundary value problem; spectral parameter in the boundary condition; eigenvalue equation; continuous spectrum; spectrum of the adjoint problem},
language = {eng},
number = {1},
pages = {133-140},
publisher = {Hindawi Publishing Corporation, New York},
title = {A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition.},
url = {http://eudml.org/doc/47254},
volume = {18},
year = {1995},
}

TY - JOUR
AU - Darwish, A.A.
TI - A boundary value problem with a discontinuous coefficient and containing a spectral parameter in the boundary condition.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1995
PB - Hindawi Publishing Corporation, New York
VL - 18
IS - 1
SP - 133
EP - 140
LA - eng
KW - singular non-self-adjoint boundary value problem; spectral parameter in the boundary condition; eigenvalue equation; continuous spectrum; spectrum of the adjoint problem
UR - http://eudml.org/doc/47254
ER -

NotesEmbed ?

top

You must be logged in to post comments.